MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 32+0; HIP FEMORAL HEAD

DEPUY INTERNATIONAL LTD - 8010379 S-ROM*HEAD FEMORAL COCR 32+0; HIP FEMORAL HEAD
Catalog Number 522032
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.
 
Event or Problem Description
The patient was revised to address painful right hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaint description: the patient was revised to address painful right hip.

Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key6961401
Report Number1818910-2017-26798
Device Sequence Number1297415
Product Code JDI
UDI-Device Identifier10603295170822
UDI-Public10603295170822
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K920317
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number522032
Device Lot Number8168954
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2017
Supplement Date Received by Manufacturer06/05/2018
Initial Report FDA Received Date10/19/2017
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient Weight76